登录    注册    忘记密码

详细信息

A NEW OSTROWSKI-GRUSS TYPE INEQUALITY    

文献类型:期刊文献

英文题名:A NEW OSTROWSKI-GRUSS TYPE INEQUALITY

作者:Miao, Yu[1];Han, Fei[2,3];Mu, Jianyong[1]

第一作者:Miao, Yu

通讯作者:Miao, Y[1]

机构:[1]Henan Normal Univ, Coll Math & Informat Sci, Xinxiang 453007, Henan Province, Peoples R China;[2]Univ Shanghai Sci & Technol, Sch Management, Shanghai 200093, Peoples R China;[3]Xinxiang Univ, Dept Math & Informat Sci, Xinxiang 453000, Henan Province, Peoples R China

第一机构:Henan Normal Univ, Coll Math & Informat Sci, Xinxiang 453007, Henan Province, Peoples R China

通讯机构:[1]corresponding author), Henan Normal Univ, Coll Math & Informat Sci, Xinxiang 453007, Henan Province, Peoples R China.

年份:2013

卷号:37

期号:2

起止页码:307-317

外文期刊名:KRAGUJEVAC JOURNAL OF MATHEMATICS

收录:WOS:【ESCI(收录号:WOS:000213552700010)】;

语种:英文

外文关键词:Gruss inequality; Absolutely continuous; Ostrowski-Gruss type inequality

摘要:In the present note, we establish a similar inequality of Ostrowski-Gruss type for functions whose first derivative is absolutely continuous and second derivative is bounded both above and below almost everywhere.

参考文献:

正在载入数据...

版权所有©新乡学院 重庆维普资讯有限公司 渝B2-20050021-8 
渝公网安备 50019002500408号 违法和不良信息举报中心